Tinnitus and feverfew.

Discussion in 'Support' started by Miss lavender, May 28, 2015.

    1. Miss lavender

      Miss lavender Member

      Location:
      Australia
      Tinnitus Since:
      04/01/2011
      Cause of Tinnitus:
      Virus
      Hi everybody,

      Hoping everybody is having a peaceful day. Was just curious about the herb/ vitamin Feverfew, of late I have developed migraine and headaches symptoms which at times can be very hard to deal with. I am not a huge fan of any synthetic type medication as I prefer to go the natural route where possible. The vitamin/ herb which was recommended to me contains a fairly high percentage of feverfew amongst other things. Has anybody had any personal experience or know if this ingredient can make tinnitus worse. I have done some reading about it but personal knowledge is preferable.
      Thank you.
       
    2. Carm

      Carm Member

      Tinnitus Since:
      04/01/2011
      I can assure you it won't make tinnitus worse. If it does, it's only temporary and psychological due to your worrying.
       

Share This Page

Loading...
Similar Threads
  1. Pauline63
    Replies:
    6
    Views:
    477
  2. Antoine
    Replies:
    1
    Views:
    438
  3. Gerrie82
    Replies:
    3
    Views:
    494
  4. E.A.G.
    Replies:
    6
    Views:
    997
  5. Mond
    Replies:
    3
    Views:
    1,366
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.